# SDR NWAA091796624

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 104,967 hours, 18,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY FLOOR LIGHTS IN UPPER DECK INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
